TU Darmstadt / ULB / TUbiblio

Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets.

Giga, Y. and Inui, K. and Mahalov, A. and Saal, J. (2007):
Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets.
In: Adv. Differ. Equ., pp. 721-736, 12, (7), [Article]

Item Type: Article
Erschienen: 2007
Creators: Giga, Y. and Inui, K. and Mahalov, A. and Saal, J.
Title: Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets.
Language: English
Journal or Publication Title: Adv. Differ. Equ.
Volume: 12
Number: 7
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 01 Mar 2011 13:52
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item